# SDR SWAA2025012080577

- Difficulty date: December 24, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 30,251 hours, 14,784 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500 Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING FIXED T/E ANGLE THAT IS ATTACHED TO THE I/B SIDE OF THE DEFLECTION CONTROL RIB IS CRACKED (MARKED) AFT UPPER T/E<[01] REMOVED OLD ANGLE AND DRILLED NEW ANGLE PER SRM 51-10-02. OK TO INSTALL.;[02] REMOVED OLD ANGLE AND DRILLED NEW ANGLE PER SRM 51-10-02. C/W INSPECTION;[03] REMOVED AND INSTALLED NEW T/E ANGLE AT I/B SIDE OF DEFLECTION RIB PER SRM 51-10-02 AND 51-40-02.;[04] 1. ROSS RICHARDSON (TECHNICIAN); 12-JAN-2025 01:21 UTC REMOVED OLD ANGLE AND DRILLED NEW ANGLE PER SRM 51-10-02. OK TO INSTALL. 2. GABRIEL BEDO (TECHNICIAN); 12-JAN-2025 01:27 UTC REMOVED OLD ANGLE AND DRILLED NEW ANGLE PER SRM 51-10-02. C/W INSPECTION 3. ROSS RICHARDSON (TECHNICIAN); 13-JAN-2025 15:09 UTC REMOVED AND INSTALLED NEW T/E ANGLE AT I/B SIDE OF DEFLECTION RIB PER SRM 51-10-02 AND 51-40-02. INSPECTED AS REQUIRED
